Ace® Paediatric Drops (30 ml)
Ace® Tablet : Each tablet contains Paracetamol BP 500 mg.
Ace® Syrup : Each 5 ml syrup contains Paracetamol BP 120 mg.
Ace® Suspension : Each 5 ml suspension contains Paracetamol BP 120 mg.
Ace® Paediatric Drops (15 ml) : Each ml drop contains Paracetamol BP
Ace® Paediatric Drops (30 ml) : Each ml drop contains Paracetamol BP
Ace® Suppository (125 mg) : Each suppository contains 125 mg
Ace® Suppository (250 mg) : Each suppository contains 250 mg
Ace® is the formulation of Paracetamol, which is one of the safest and most
widely used analgesic and antipyretic. Ace® produces analgesic action by
elevation of the pain threshold and antipyresis through action on the
hypothalamic heat regulating centre. Ace® exerts significantly milder side
effects and most unlikely to produce many of the serious side effects
associated with aspirin and other NSAIDs. Ace® is rapidly and completely
absorbed from the G.I.T. following oral administration and from rectum after
rectal administration. The mean half-life of absorption from the upper small
intestine is only 7 minutes. The drug is extensively metabolized in the liver
and it has a plasma half-life of 1.5 to 3.0 hours. Ace® is not bound to plasma
proteins to any extent.
Fever, common cold and influenza : Headache, toothache, earache,
bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Pain of colic,
back pain, post-operative pain, postpartum pain, chronic pain of cancer,
inflammatory pain, and post-vaccination pain and fever of children.
Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips,
knees, wrists, elbows, feet, ankles and top & bottom of the spine.
DOSAGE AND ADMINISTRATION
Adult : 1-2 tablets every 4 to 6 hours up to a maximum of 4 g (8 tablets)